Alert archive / Louisiana / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 330, NWS Jackson, MS

July 14, 20164 parishes in Louisiana; Ashley County, Chicot County, Arkansas

NWS Jackson, MS issued this severe thunderstorm warning at Jul 14, 2016, 8:19 PM CDT for 4 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It was in force for 41 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2016, 8:19 PM CDT (01:19 UTC)
Expired
Jul 14, 2016, 9:00 PM CDT
In force
41 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Morehouse Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 145 km from the middle of the area, began a volume at 01:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 8:25 PM CDTTSTM WND DMGOak Grove, LATREES DOWNED ALL THROUGHOUT THE PARISH.
Jul 14, 8:30 PM CDTTSTM WND DMGGassoway, LATREES AND POWER LINES DOWN ACROSS THE PARISH.
Jul 14, 8:30 PM CDTTSTM WND DMGOak Grove, LATREES AND POWERLINES DOWNED ALL THROUGHOUT THE PARISH, INLCUDING ON ROADWAYS HWY 589, HWY 585, BIENZ RD, AND PULL TIGHT RD. SEVERAL SHEDS TOPPLED/DAMAGED THROUGHOUT PARISH AS WELL.
Jul 14, 9:00 PM CDTTSTM WND DMGGassoway, LATREES AND POWER LINES DOWN ACROSS THE PARISH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 14, 7:08 PM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 1.3 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2016-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1043 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2016-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1043 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
1449 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

323 
WUUS54 KJAN 150119
SVRJAN
ARC003-017-LAC035-067-083-123-150200-
/O.NEW.KJAN.SV.W.0330.160715T0119Z-160715T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
819 PM CDT THU JUL 14 2016

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN CHICOT COUNTY IN SOUTHEASTERN ARKANSAS...
  SOUTHEASTERN ASHLEY COUNTY IN SOUTHEASTERN ARKANSAS...
  WEST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
  NORTHEASTERN RICHLAND PARISH IN NORTHEASTERN LOUISIANA...
  MOREHOUSE PARISH IN NORTHEASTERN LOUISIANA...
  EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...

* UNTIL 900 PM CDT

* AT 818 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR LAKE VILLAGE TO NEAR JONES TO NEAR SWARTZ...
  MOVING EAST AT 40 MPH.

  HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
           TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
           ROOFS...AND OUTBUILDINGS. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LAKE VILLAGE AROUND 825 PM CDT. 
  WILMOT AROUND 830 PM CDT. 
  OAK GROVE AROUND 845 PM CDT. 
  WARDEN AROUND 855 PM CDT. 
  GASSOWAY...MILLIKIN...DARNELL...MONTICELLO AND SHELBURN AROUND 900 PM 
  CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
FOREST...COLLINSTON...EPPS...KILBOURNE...BONITA...PIONEER...OAK RIDGE AND
MER ROUGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHEAST ARKANSAS AND NORTHEAST LOUSIANA. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!
 
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3339 9133 3337 9124 3304 9126 3302 9116
      3293 9121 3290 9115 3298 9113 3299 9110
      3298 9109 3286 9110 3279 9116 3275 9116
      3274 9111 3264 9115 3254 9114 3251 9185
      3254 9191 3266 9191 3271 9197 3272 9206
TIME...MOT...LOC 0118Z 259DEG 33KT 3335 9126 3292 9169 3254 9193 

HAIL...1.00IN
WIND...70MPH
 
$$

7
1 follow-up statement
516 
WWUS54 KJAN 150143
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
843 PM CDT THU JUL 14 2016

ARC003-017-150152-
/O.CAN.KJAN.SV.W.0330.000000T0000Z-160715T0200Z/
CHICOT AR-ASHLEY AR-
843 PM CDT THU JUL 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CHICOT AND
SOUTHEASTERN ASHLEY COUNTIES IS CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHEASTERN ARKANSAS...NORTHEASTERN LOUISIANA...AND WEST CENTRAL
MISSISSIPPI.

LAT...LON 3301 9132 3300 9117 3293 9121 3290 9118
      3291 9114 3298 9113 3299 9110 3298 9109
      3287 9110 3284 9115 3279 9116 3275 9116
      3274 9111 3264 9115 3254 9114 3254 9146
      3253 9147 3251 9185 3254 9190 3269 9192
TIME...MOT...LOC 0142Z 309DEG 23KT 3290 9121 3258 9184 

$$

LAC035-067-083-123-150200-
/O.CON.KJAN.SV.W.0330.000000T0000Z-160715T0200Z/
WEST CARROLL LA-RICHLAND LA-MOREHOUSE LA-EAST CARROLL LA-
843 PM CDT THU JUL 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR WEST CARROLL...NORTHEASTERN RICHLAND...SOUTHEASTERN MOREHOUSE AND
EAST CARROLL PARISHES...

AT 842 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SHELBURN TO 6 MILES NORTH OF START...MOVING SOUTHEAST
AT 25 MPH.

HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...LAW ENFORCEMENT. AT 840 PM...MOREHOUSE PARISH SHERIFFS
         OFFICE REPORTED NUMEROUS TREES DOWNED ACROSS THE PARISH. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE 
         TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
         ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
LAKE PROVIDENCE...TRANSYLVANIA...OAK GROVE...SHELBURN...ALSATIA...
DARNELL...WARDEN...MONTICELLO...SONDHEIMER...MILLIKIN...GASSOWAY...
GOODWILL...EPPS...KILBOURNE...FOREST...COLLINSTON...
PIONEER AND OAK RIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3301 9132 3300 9117 3293 9121 3290 9118
      3291 9114 3298 9113 3299 9110 3298 9109
      3287 9110 3284 9115 3279 9116 3275 9116
      3274 9111 3264 9115 3254 9114 3254 9146
      3253 9147 3251 9185 3254 9190 3269 9192
TIME...MOT...LOC 0142Z 309DEG 23KT 3290 9121 3258 9184 

HAIL...1.00IN
WIND...70MPH
 
$$

LAMB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 5:18 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jul 14, 5:18 PM CDT, 3 hours 1 minute before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
518 PM CDT THU JUL 14 2016

.UPDATE...MCS currently over Central AR is showing no signs of
losing steam and is currently on track to reach the NW corner of the
CWA between 7 and 8 pm. Forecast for tonight has ben overhauled to
significantly increase POPs across the Delta. HWO/graphics have been
revised to add a limited threat generally north of I-20 and an
elevated threat across much of the Delta. Damaging winds will be the
main concern, but there have been a few deeper cores capable
of producing severe hail. Updated products have already been shipped.
/DL/

&&

.DISCUSSION... /Issued at 400 PM CDT THU JUL 14 2016/
SHORT TERM... The storms across our northern counties dissipated
as the shortwave helping to develop the activity shifted northeast
of Mississippi. Local radars this afternoon had scattered storms
mainly southeast of a Natchez to Meridian line. This activity will
continue into the early evening hours before dissipating. Microburst
potential with these storms were lower so have pulled mention of
severe storms from our HWO. Additional rain chances are possible
tonight from the northwest. Afternoon water vapor imagery/RAP
analysis had a second shortwave topping the large 594dam ridge over
the southern plains.
This shortwave was helping develop a complex of storms moving east
into western Arkansas. As the mid level ridge continues to weaken
tonight the complex of storms may move more to the southeast and
toward our northwest zones. A few strong storms can not be ruled out
especially over our northwest most zones but the complex is expected
to weaken as it enters our CWA later this evening. Wl still have a
moist airmass over our CWA Friday along with lower heights and a
potential surface boundary left over from the storms tonight. Daytime
heating should lead to scattered to numerous coverage of storms by
afternoon. Cooler afternoon temperatures are expected areawide. The
warmest temperatures will be in our west where the lowest pops will
be carried. A storm or two with strong gusty winds will be possible
Friday as well. /22/

LONG TERM...
Saturday through Wednesday...At the beginning of the period a large
ridge, centered over northern old Mexico, will extend over the
southern CONUS and out into the Atlantic. A weakness in the ridge
will exist over the lower MS valley/TN valley where a weak cold front
will coincidentally be located. With convergence along the frontal
boundary, 6-7 c/km lapse rates, and PWs near 2 inches, believe a good
scattering of convection will result in the heat of the day.

From Sunday through the end of the period, the weak front will have
moved back north of the area as the mid/upper level ridging
continues. The increased warming aloft will have the affect of
hindering convective possibilities for the majority of the area,
with southeast sections having the best, albeit slight, chances if
any system can pass on the periphery of the ridge.

Meanwhile, temperatures will become quite hot, especially over the
ArkLaMiss Delta region where any afternoon convection will be hard
to come by. It is in these areas that maximums will steadily rise
each afternoon through the mid 90s into the upper 90s by
Tuesday/Wednesday with heat indices around 105. /26/

&&

.AVIATION...
Isolated to scattered storms are developing across portions of the
area this afternoon thanks to daytime heating and an outflow boundary
dropping east southeast through the northeast corner of the region. A
few storms could be intense, producing gusty winds and frequent
lighting. Some small hail will be possible with the a storm or two as
well. If convection is observed on station, flight categories could
be briefly reduced to IFR status due to degraded visibilities and
ceiling heights. Convection should begin to wane in coverage and
intensity after sunset this evening.  /19/

&&

.JAN Watches/Warnings/Advisories...
MS...None.
LA...None.
AR...None.
&&

DL/22/26/19
Hazardous weather outlook, Jul 14, 5:58 PM CDT, 2 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT THU JUL 14 2016

ARZ074-075-MSZ018-019-025-026-034-035-152300-
ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-WASHINGTON-
HUMPHREYS-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE ARKLAMISS
DELTA.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...ELEVATED
TIMING...THROUGH MIDNIGHT

A LINE OF SEVERE THUNDERSTORMS WILL MOVE INTO THE ARKLAMISS DELTA
AREA THIS EVENING. DAMAGING WIND GUSTS AND HAIL TO QUARTER SIZE
WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ007>009-015-016-MSZ027>033-036>047-152300-
MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON LA-CARROLL-
MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
LOUISIANA AND NORTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

SEVERE THUNDERSTORMS
THREAT...LIMITED
TIMING...TONIGHT

STRONG TO SEVERE STORMS ARE POSSIBLE ALONG A LINE OF STORMS MOVING
INTO THE AREA LATER TONIGHT. DAMAGING WIND GUSTS AND HAIL TO QUARTER
SIZE WILL BE POSSIBLE THESE STORMS.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT.

LAZ023>026-MSZ048>066-072>074-152300-
FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-HINDS-RANKIN-SCOTT-NEWTON-
LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-
ADAMS-FRANKLIN MS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
558 PM CDT THU JUL 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA
AND SOUTHERN PORTIONS OF CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

DL

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF
 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL.
ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF
 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.
LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60
 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

STORM PREDICTION CENTER (SPC)...
   WWW.SPC.NOAA.GOV/
SPC...MESO ANALYSIS...
   WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/#
SPC...DAY 1 THROUGH 3 OUTLOOKS...
   WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/
SPC...STORM REPORTS...
   WWW.SPC.NOAA.GOV/CLIMO/
NWS JAN CURRENT SVR/TOR WATCHES...
   WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jul 14, 7:21 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
721 PM CDT THU JUL 14 2016

MSZ045-046-150115-
NESHOBA MS-KEMPER MS-
721 PM CDT THU JUL 14 2016

...STRONG THUNDERSTORMS WILL AFFECT SOUTHERN NESHOBA AND KEMPER
COUNTIES THROUGH 815 PM CDT...

AT 721 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF PAULETTE TO NEAR
DIXON. MOVEMENT WAS SOUTHEAST AT 10 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
PHILADELPHIA...NESHOBA...DE KALB...LIBERTY...FORESTDALE...DAMASCUS...
DIXON...HERBERT SPRINGS...HOUSE...BLUFF SPRINGS...BETHSAIDA...
ELECTRIC MILLS...SCOOBA AND TUCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3274 8837 3258 8897 3258 8917 3271 8927
      3293 8860 3293 8835
TIME...MOT...LOC 0021Z 328DEG 11KT 3289 8854 3268 8915

DL
Special weather statement, Jul 14, 7:32 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
732 PM CDT THU JUL 14 2016

MSZ041-042-150100-
SHARKEY MS-YAZOO MS-
732 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN YAZOO AND
SOUTHEASTERN SHARKEY COUNTIES THROUGH 800 PM CDT...

AT 732 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
NEAR SPANISH FORT...OR 8 MILES SOUTH OF HOLLY BLUFF...MOVING
SOUTHEAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
PHOENIX AND SATARTIA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
WEST CENTRAL AND CENTRAL MISSISSIPPI.

LAT...LON 3282 9068 3275 9046 3253 9058 3255 9059
      3258 9065 3259 9066 3259 9068 3260 9069
      3262 9069 3262 9072 3263 9070 3264 9069
      3264 9071 3266 9073 3266 9079 3267 9081
TIME...MOT...LOC 0032Z 293DEG 10KT 3270 9073

LAMB
Local storm report, Jul 14, 7:50 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT THU JUL 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     TSTM WND DMG     CROSSETT                33.13N 91.97W
07/14/2016                   ASHLEY             AR   TRAINED SPOTTER

            TREES WERE DOWNED DUE TO STRONG STRAIGHT LINE WINDS.

&&

DCOX
Special weather statement, Jul 14, 7:50 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
750 PM CDT THU JUL 14 2016

MSZ044-050-150115-
LEAKE MS-SCOTT MS-
750 PM CDT THU JUL 14 2016

...THUNDERSTORMS PRODUCING LOCALLY HEAVY RAINFALL ACROSS SOUTHERN
LEAKE AND NORTHERN SCOTT COUNTIES...

AT 749 PM CDT...METEOROLOGISTS WERE TRACKING A CLUSTER OF SLOW
MOVING THUNDERSTORMS PRODUCING HEAVY RAINFALL ALONG THE LEAKE SCOTT
COUNTY BORDER...MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
HARPERVILLE...MADDEN...STEELE...FORKVILLE...HILLSBORO...TUSCOLA...
LUDLOW...WALNUT GROVE...SEBASTOPOL AND LENA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3247 8932 3238 8965 3259 8972 3269 8935
      3259 8932
TIME...MOT...LOC 0049Z 280DEG 12KT 3255 8944

LAMB
Special weather statement, Jul 14, 8:13 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
813 PM CDT THU JUL 14 2016

MSZ047-150145-
WARREN MS-
813 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN COUNTY
THROUGH 845 PM CDT...

AT 812 PM CDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM
OVER REDWOOD...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
REDWOOD...YOUNGTON...FLOWERS AND OAK RIDGE.

LAT...LON 3257 9085 3258 9076 3257 9076 3257 9073
      3258 9073 3258 9065 3255 9065 3254 9059
      3253 9058 3253 9055 3250 9056 3250 9058
      3248 9061 3245 9059 3238 9063 3237 9064
      3242 9086
TIME...MOT...LOC 0112Z 277DEG 11KT 3250 9080

LAMB
Special weather statement, Jul 14, 8:17 PM CDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
817 PM CDT THU JUL 14 2016

MSZ046-052-150200-
LAUDERDALE MS-KEMPER MS-
817 PM CDT THU JUL 14 2016

...A STRONG THUNDERSTORM WILL AFFECT LAUDERDALE AND SOUTHERN KEMPER
COUNTIES UNTIL 900 PM CDT...

AT 817 PM CDT...METEOROLOGISTS WERE TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR PORTERVILLE TO MERIDIAN STATION TO
MARTIN. MOVEMENT WAS SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.

STRONG THUNDERSTORMS WILL BE NEAR...
  MERIDIAN STATION...COLLINSVILLE AND PORTERVILLE AROUND 820 PM CDT.
  TAMOLA AROUND 830 PM CDT.
  LAUDERDALE AROUND 835 PM CDT.
  MERIDIAN AND NELLIEBURG AROUND 840 PM CDT.
  MARION AND TOOMSUBA AROUND 850 PM CDT.
  KEWANEE AROUND 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
EAST CENTRAL MISSISSIPPI.

LAT...LON 3239 8841 3238 8843 3234 8892 3266 8891
      3265 8873 3281 8856 3273 8837
TIME...MOT...LOC 0117Z 315DEG 19KT 3265 8850 3256 8863 3254 8881

DC

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 7:31 PM CDTSevere Thunderstorm WarningJANMorehouse, West Carroll44 min
Jul 14, 8:32 PM CDTSevere Thunderstorm WarningJANFranklin, Madison, Richland73 min
Jul 14, 8:38 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll67 min
Jul 14, 9:16 PM CDTSevere Thunderstorm WarningJANCatahoula, Tensas59 min
Jul 14, 10:15 PM CDTSevere Thunderstorm WarningJANCatahoula, Concordia29 min
Jul 15, 4:07 PM CDTSpecial Weather StatementJANCatahoula38 min
Jul 15, 4:22 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin53 min
Jul 15, 4:55 PM CDTSpecial Weather StatementJANConcordia20 min
Jul 14, 8:06 PM CDTSevere Thunderstorm WarningJANChicot39 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2016Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.